zbMATH — the first resource for mathematics

A remark on confluent Cauchy and confluent Loewner matrices. (English) Zbl 0813.15019
This note proves that confluent Cauchy matrices are a special case of confluent Loewner matrices.

15B57 Hermitian, skew-Hermitian, and related matrices
Full Text: EuDML
[1] A.C. Antoulas and B.D.Q. Anderson: On the scalar rational interpolation problem. IMA J. Math. Control Inform. 3 (1986), 61-88. · Zbl 0637.93014
[2] W.F. Donoghue, Jr.: Monotone Matrix Functions and Analytic Continuation. Springer-Verlag, New York, 1974. · Zbl 0278.30004
[3] G. Heinig: Inversion of generalized Cauchy matrices and other classes of structured matrices. IMA · Zbl 0823.65020
[4] Z. Vavřín: A unified approach to Loewner and Hankel matrices. Linear Algebra Appl. 143 (1991), 171-222. · Zbl 0712.15023
[5] Z. Vavřín: Confluent Cauchy and Cauchy-Vandermonde matrices. Linear Algebra Appl · Zbl 0882.15023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.